# SDR SWAA2022052600149

- Difficulty date: April 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140AF
- Condition: Deteriorated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT 2022-207314 / [01] FABRICATED FLOOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A2610 SHEET 4 REV C MATERIAL USED: P/N: A90RG1W 48144 P.O: 2021 237448;[02] FABRICATED FLOOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A2610 SHEET 4 REV C MATERIAL USED: P/N: A90RG1W 48144 P.O: 2021 237448
